MATHEMATICA BOHEMICA, Vol. 132, No. 2, pp. 125-136, 2007

Variable exponent Sobolev spaces with
zero boundary values

Petteri Harjulehto

P. Harjulehto, Department of Mathematics and Statistics, P. O. Box 68, FI-00014 University of Helsinki, Finland, e-mail: petteri.harjulehto@helsinki.fi, Research group home-page: http://www.math.helsinki.fi/analysis/varsobgroup

Abstract: We study different definitions of the first order variable exponent Sobolev space with zero boundary values in an open subset of $\Rn$.

Keywords: variable exponent, Sobolev space, zero boundary value

Classification (MSC 2000): 46E35


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]